1mg, best e pharmacy in India

SUDIN COLD TABLET

Tablet
MRP: Rs. 34 for 1 strip(s) (10 tablets each)
1
Unfortunately, we don't have any more items in stock

food interaction for SUDIN COLD

alcohol interaction for SUDIN COLD

pregnancy interaction for SUDIN COLD

lactation interaction for SUDIN COLD

food
alcohol
pregnancy
lactation
There is no data available. Please consult doctor before consuming the drug.
Sudin cold tablet may cause excessive drowsiness and calmness with alcohol.
Taking caffeine with alcohol may impair the motor coordination
UNSAFE
Sudin cold tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Unknown. Human and animal studies are not available. Please consult your doctor.

SALT INFORMATION for SUDIN COLD

Caffeine(30mg)

Uses

Caffeine is used in the treatment of migraine.

How it works

Migraine headaches are thought to result from the dilatation of blood vessels in the head. Caffeine works by constricting (narrowing) these blood vessels, thus relieving the migraine headache.

Common side effects

Frequent urge to urinate, Abdominal pain, Anxiety, Excitement, Flushing, Altered heart rate, Insomnia, Restlessness, Tremor
Diphenhydramine(25mg)

Uses

Diphenhydramine is used in the treatment of allergic disorders and motion sickness.

How it works

Diphenhydramine belongs to the group of medicines called sedating antihistamines. It acts by blocking the action of hitamine, a chemical released in the body during an allergy.

Common side effects

Nausea, Nervousness, Palpitations, Abnormal sensation in skin, Blurred vision, Confusion, Convulsion, Difficulty in paying attention, Dizziness, Drowsiness, Dry mouth, Shortness of breath, Difficulty in urination, Eye swelling, Lip swelling, Fatigue, Headache, Hypersensitivity reaction, Inability to empty the urinary bladder, Increased energy, Muscle twitching, Restlessness, Ringing in ear, Sedation, Tachycardia, Thickened respiratory tract secretions, Unsteadiness, Vomiting
Paracetamol(500mg)

Uses

Paracetamol is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever.

How it works

Paracetamol belongs to class of medications called analgesics (painkiller) and antipyretics (fever reducing). Paracetamol reduces pain by increasing the pain threshold. It reduces fever by acting on the temperature-regulating region of brain, resulting in increased blood flow across the skin, sweating and heat loss.

Common side effects

Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin
Phenylephrine(5mg)

Uses

Phenylephrine is used in the treatment of inflammation of the uvea (middle layer of the eye between the sclera and the retina), rhinitis (common cold) and pupil dilation.

How it works

Phenylephrine stimulates receptors on blood vessels and leads to constriction of blood vessels. This leads to decrease in the flow of blood in the blood vessels of nose, which in turn relieves nasal congestion.

Common side effects

Nausea, Dizziness, Shortness of breath, Difficulty in urination, Facial swelling, Headache, Increased blood pressure, Loss of appetite, Rash, Restlessness, Tachycardia, Heart rate irregular

SUBSTITUTES for SUDIN COLD

1 Substitutes
Sorted By
RelevancePrice
  • NASIVION TABLET
    (10 tablets in strip)
    Merck Ltd
    Rs. 3/tablet
    Tablet
    Rs. 30
    save 12% more per tablet

Top Physicians

  • Dr. M. K. Singh
    MBBS, MD
    4.8
  • Dr. Joy Chakraborty
    MBBS, MD
    4.5
  • Dr. R. S. Rawat
    MBBS, MD
    4.5
  • Dr. P. R. Aryan
    MBBS, Diploma
    4.3
  • Dr. Kartavya Shah
    MBBS, DNB
    4.2

Expert advice for SUDIN COLD

  • For relief of pain, consume the medicine only at recommended doses. Immediately consult doctor in case you take more than the prescribed/ recommended dose even if you feel well. Also consult the doctor if the symptoms last for more than 3 days despite taking the medicine.
  • Preparations of caffeine and ergot derivatives have been discontinued in view of patient safety.
  • When caffeine citrate solution is used for premature apnea of newborns, remember to use one vial of the drug for one dose. Throw away the left-over solution after required amount is used.

Frequently asked questions for SUDIN COLD

Caffeine

Q.What is caffeine?
Caffeine is a drug which belongs to a group of medicines called methylxanthines. It is also present in tea, coffee, some chocolates and soft drinks, in addition to some medicines. It acts on the brain to increase alertness and energy levels. However, too much caffeine is harmful

Q.Is caffeine alcohol?
No, caffeine is not alcohol; it belongs to a group of medicines called methylxanthines. It acts on the brain to increase alertness and energy levels. However, it must be remembered that too much caffeine is harmful

Q.Is caffeine good or bad?
Caffeine; if taken as medicine for recommended indications and in adequate dosage it provides beneficial effects. Too much caffeine is harmful. Always consult your doctor if you get any of the bad effects or side effects after use of caffeine

Q.Is caffeine good for hair?
There is no report available on the use of caffeine and hair growth. Patients should follow the advice of the doctor regarding its use

Q.Is caffeine addictive?
No, caffeine is not in the list of addictive drugs. Addiction is said to occur when there is persistent, compulsive dependence on a behavior or substance; without treatment or engagement in recovery activities, addiction is progressive and can result in disability or premature death. Caffeine does not meet this definition. However, people who have taken it for long may experience "caffeine withdrawal" symptoms like headache, anxiety, fatigue, drowsiness or depression, 12–24 hours after the last dose of caffeine but resolves within 24–48 hours

Q.Is caffeine good for heart?
Caffeine is a central nervous system stimulant, and is used in combination with pain-relieving medication to ease headache, migraine pain, neuralgia, toothache, sore throat and period pains. Increased doses may have side effects like increased heart rate (tachycardia), abnormal heart beats (cardiac arrhythmias). Always consult your doctor for the recommended indications, doses and side effects, if any.

Diphenhydramine

Q.Is diphenhydramine a blood thinner/narcotic/water soluble?
No, it is an antihistaminic drug and not a blood thinner or narcotic

Q.Is diphenhydramine Hcl the same as Benadryl?
Benadryl is a trade name of product containing the drug diphenhydramine

Q.Is diphenhydramine hydrochloride/Benadryl safe?
It is safe if used at prescribed doses for the prescribed duration as advised by your doctor

Q.Is Benadryl safe for infants?
No, it should not be given to infants. Always follow doctor's advice regarding its use

Q.Is Benadryl an expectorant/antibiotic?
Benadryl is an expectorant as guaifenesin is one of its components. And it is not an antibiotic

Q.Is Benadryl banned in India?
No, it is available in India

Q.Is Benadryl effective?
It is effective at prescribed doses for the prescribed duration and disease condition as advised by your doctor

Q.Can you take diphenhydramine/ Benadryl for anxiety/cold/hives/bug bites/sleep?
Diphenhydramine tablet is used for the relief of short term sleeplessness. It can be used for cold and treatment of hives. Always follow doctor's advice regarding its use

Q.Can I take Benadryl for a rash/dry cough/cold/eczema/ sinus infection/yeast infection/headaches/sinus/motion sickness/ skin rash/itchy skin?
Benadryl is used to treat sneezing, runny nose, itching, watery eyes, hives, rashes, itching, and other symptoms of allergies and the common cold. It is also used to suppress coughs, to treat motion sickness, to induce sleep, and to treat mild forms of Parkinson's disease. But, it is not used for eczema, sinus infection, and yeast infection. Always follow doctor's advice regarding its use

Q.Can I take diphenhydramine with hydrocodone/dextromethorphan and guaifenesin/ acetaminophen/phenylephrine/tramadol/Zoloft/ doxylamine succinate/prednisone/ citalopram/Advil?
Yes, but taking other medicines may alter the effects of diphenhydramine. Always consult your physician for the change of dose regimen or an alternative drug of choice that may strictly be required

Q.Can I take Benadryl with Zyrtec/Mucinex/Sudafed/ Tamiflu/ amoxicillin/Xanax/Advil/ azithromycin/Norco/robitussin?
Yes, but taking other medicines may alter the effects of Benadryl. Always consult your physician for the change of dose regimen or an alternative drug of choice that may strictly be required

Q.Does diphenhydramine make you sleepy/drowsy?
Yes, it makes you sleepy/drowsy. Always follow doctor's advice regarding its use

Q.Does diphenhydramine cause Alzheimer's/depression/constipation/dementia/increase blood pressure?
Diphenhydramine causing these side effects is rare or uncommon. However, consult your doctor if you experience any of these side effects

Q.Does diphenhydramine potentiate opiates?
No it does not potentiate opiates

Q.Does Benadryl make you sleepy/high/ raise blood pressure/weight gain?
Benadryl causing these side effects is rare or uncommon. However, consult your doctor if you experience any of these side effects.

Paracetamol

Q.Is paracetamol safe/ banned/ available in India?
Paracetamol (also known as acetaminophen, crocin, dolo, calpol, pacimol) is an over-the-counter drug available in India. It is generally safe if used at prescribed doses for the prescribed duration as advised by your doctor

Q.Is paracetamol a painkiller/ used for cold?
Paracetamol is used to relieve mild to moderate pain associated with cold and flu, as well as fever

Q.Does paracetamol make you drowsy / sleepy?
Paracetamol does not cause drowsiness. However, paracetamol is available in combination with cough and cold medicines (eg. cetirizine, chlorpheniramine), which may cause drowsiness or sleepiness

Q.Is paracetamol an NSAID/ antibiotic?
Paracetamol is a anti-pyretic (anti-fever), anti -inflammatory drug, which belongs to the category of non-steroidal anti-inflammatory drug (NSAID). However, unlike other NSAIDS, paracetamol can relieve only mild to moderate pain. It is not an antibiotic

Q.Can I take crocin with cetirizine/ aceclofenac/ amoxicillin/ codeine/ tramadol/ warfarin/ erythromycin/ antibiotics?
Yes, paracetamol (available as crocin) can be taken with all of these drugs. Caution is advised when crocin is to be used with warfarin. However, always consult your doctor regarding combined use of crocin with any other drug

Q.Can I take crocin with ibuprofen/naproxen/other NSAID?
Paracetamol (available as crocin) is available over-the-counter in combination with ibuprofen/naproxen/other NSAID. However, always consult your doctor regarding combined use of crocin with any other drug

Q.Does paracetamol cause death?
Paracetamol on overdose can severely damage the liver and cause death. No more than 4 grams should be consumed in one day. Always consult your doctor regarding use of paracetamol

Q.Can calpol make babies/ toddlers sleep/ help in teething pain?
Calpol can relieve pain in infants and children; it does not make them sleep.

Phenylephrine

Q.Is phenylephrine an antibiotic/a stimulant/an NSAID/ does phenylephrine work/ does phenylephrine makes your nose run/ does phenylephrine has aspirin in it?
Phenylephrine is not an antibiotic, stimulant, NSAID, but a decongestant and is used to relieve blocked nose. Phenylephrine works for most of the patients if taken as recommended. It does not have aspirin in it

Q.Can i take phenylephrine with ibuprofen/pseudoephedrine/citalopram/Nyquil/ acetaminophen/ dextromethorphan/ Zyrtec/ Flonase/ Advil?
Drug interaction with any of the above mentioned drugs is not documented, but it can occur. Always follow your doctor’s advice before taking any medicine with phenylephrine

Q.Can i take phenylephrine with high blood pressure?
Do not take phenylephrine with high blood pressure

Q.Is phenylephrine the same as Sudafed?
No, phenylephrine is not same as Sudafed which contains pseudoephedrine.

Top Medicines Prescribed with SUDIN COLD TABLET

Articles


Content on this page was last updated on 25 September, 2016, by Dr. Varun Gupta (MD Pharmacology)